Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can low bleeding during periods lead to increased tummy size ?

Hi, I m 23 yrs old and since 6 months and more i m facing a less bleeding during periods due to which my tummy size is increasing and it is looking very bad
Asked On : Wed, 25 May 2011
Answers:  2 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
amreen,u seems to be facing hormonal disorder,consult a gyn doctor.its so ur tummys r getting havier
Answered: Wed, 25 May 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Less bleeding during menses can be due to hormonal imbalance and it should not cause increase in tummy size.If you are having less bleeding consult a Gynaecologist for examination and she will examine you and advise accordingly.To rule out any problem inside your tummy you can get done a sonography of abdomen to see if you have any cyst or any other problem.If every thing turns out to be normal then start doing abdominal exercises and the tummy size will reduce and the abdominal muscles will get toned up.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor